Jump to content

Search the Community

Showing results for tags 'palatal myoclunus'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi my name is Bruno, I'm a 24 year old biology student from brazil so I apologise for my bad English. I'll try to make it short. So I started taking Lexapro for depression a month and 3 weeks ago. Everything was going well, besides the weird nightmares and weird toughts, Lexapro was working. When I reached 24th day of medication I woke up with a really bad ringing in both of my ears, I got scared and said to my doctor I want to stop cuz I fear the side effects. Since i was in a lower dose (10mg) he said I should take 5 mg for 5 days and then stop. I did that and in about 3 days off of medication my tinnitus got really low and I was feeling great again. 1 week out of medication I developed palatal myoclunus ( can't find anyone with this symptom) 2 weeks I developed eye twitching then 3 weeks out of Lexapro I started having eye floaters wish for me are not a big deal. The real problems started 1 month and 2 week out of meds, I got this really bad fellings on my body like eye twitching and twitchings all over my body not all the time but sometimes, also started having this sharp pains in my fingers and 2 days ago now 1 month and 3 week out of medication im getting tingling sensation on my face on my upper lip pain at the back of my ears and neck pain inside of my head but the thing that really scares me is my arm that has been shaking for 2 days now and and my hand fells week and numb. So to summarize all the symptoms I have to this day ( very low tinnitus , palatal myoclunus , eye twitching , eye floaters , pain in my fingers , arm weakness and tremors, jaw pain) and o forgot to say that my jaw fells like is slightly dislocating to the side. I know thats is a lot of stuff for someone that has been on meds for small period of time. Nobody belives me but I know that something is wrong with me and is not anxiety like my parents and psychologyst says. Please help me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy